# SDR CA000829024

- Difficulty date: August 22, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cessna 208B
- Aircraft time: 5,148 hours
- System (JASC): 3242 · Brake
- Part: Bolt
- Part number: 06901900
- Condition: Sheared
- Location: Brake Assy
- Component: Brake, Parkerhanfin, 03018200
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON LANDING THE PILOT APPLIED BRAKES AND FELT SHUDDERING. REVERSE PITCH WAS MOSTLY USED TO BRING THE AIRCRAFT TO A STOP. THE LEFT HAND BRAKE CALIPER WAS FOUND TO BE COMPLETELY DETACHED FROM THE AIRCRAFT.THE PILOT FOUND THE BRAKE ON THE RUNWAY, RETURNING IT TO MAINTENANCE FOR INSPECTION. ONE OF THE TWO PINS, P/N 069-01900, WERE STILL IN THE ASSEMBLY. IT APPEARS THE 094-10300 NUTS HAD SHEARED OFF AT THE THREAD BASE, ALLOWING THE BRAKE UNIT TO VIBRATE OFF.CESSNA AIRCRAFT IS BEING INFORMED OF THIS INCIDENT FOR A POSSIBLE EXPLANATION. A RE-TORQUE OFTHE PIN RETAINING NUTS AT EVERY 100 HOUR CHECK IS SUGGESTED.
